@article{ISU_2013_13_1_a12,
author = {E. A. Kozlova},
title = {Boundary {Control} {Problem} for the {Hyperbolic} {System}},
journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
pages = {51--56},
year = {2013},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ISU_2013_13_1_a12/}
}
E. A. Kozlova. Boundary Control Problem for the Hyperbolic System. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 13 (2013) no. 1, pp. 51-56. http://geodesic.mathdoc.fr/item/ISU_2013_13_1_a12/
[1] Butkovskiy A. G., Distributed Control Systems, American Elsevier Pub. Co., New York, 1969, 446 pp. | MR | MR | Zbl
[2] Lions J.-L., Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod Gauthier-Villars, Paris, 1968, 426 pp. | MR
[3] Agoshkov V. I., Optimal control methods and the method of adjoint equations in problems of mathematical physics, Inst. Vych. Mat. RAN, Moscow, 2003, 256 pp. | MR | Zbl
[4] Il'in V. A., “Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation”, Differ. Equ., 36:11 (2000), 1659–1675 | DOI | MR | Zbl
[5] Il'in V. A., “Boundary control of the string oscillation process at two ends under conditions of the existence of a finite energy”, Dokl. Math., 63:1 (2001), 38–41 | MR | Zbl
[6] Il'in V. A., Moiseev E. I., “Optimization of the boundary control of string vibrations by an elastic force on an arbitrary sufficiently large time interval”, Differ. Equ., 42:12 (2006), 1775–1786 | DOI | MR | Zbl
[7] Il'in V. A., Moiseev E. I., “Optimization of boundary controls by displacements at two ends of a string during an arbitrary sufficiently large time interval”, Dokl. Math., 76:3 (2007), 828–834 | DOI | MR | Zbl
[8] Borovskikh A. V., “Formulas of boundary control of an inhomogeneous string, I”, Differ. Equ., 43:1 (2007), 69–95 | DOI | MR | Zbl
[9] Il'in V. A., Moiseev E. I., “A boundary control of radially symmetric oscillations of a round membrane”, Dokl. Math., 68:3 (2003), 421–425 | MR
[10] Il'in V. A., Moiseev E. I., “A boundary control at two ends by a process described by the telegraph equation”, Dokl. Math., 69:1 (2004), 33–37 | MR | Zbl
[11] Andreev A. A., Leksina S. V., “The boundary control problem for the system of wave equations”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2008, no. 1(16), 5–10 | DOI | MR
[12] Andreev A. A., Leksina S. V., “Boundary control problem for the first boundary value problem for a second-order system of hyperbolic type”, Differ. Equ., 47:6 (2011), 848–854 | DOI | MR | Zbl
[13] Lancaster P., Theory of matrices, Acad. Press, New York, 1969, 316 pp. | MR | Zbl
[14] Bitsadze A. V., Some Classes of Partial Differential Equations, Gordon and Breach Science Publishers, New York, 1988 | MR | MR | Zbl
[15] Erdélyi A., Magnus W., Oberhettinger F., Tricomi F. G., Higher transcendental functions, v. I, ed. H. Bateman, McGraw-Hill Book Co., Inc., New York–Toronto–London, 1953, 302 pp.